# SDR UALA2009062301771

- Difficulty date: June 20, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 73,585 hours, 11,965 cycles
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 148
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CLIMB EXCESS 2000FPM WITH BOTH PACKS OFF.  REPLACED CABIN PRESSURE CONTROLLER.  OPS CHECKS GOOD.  PERFORMED CABIN LEAK CHECK, LEAK CHECKS GOOD.
